Title of article
Computing the Solution Operators of Symmetric Hyperbolic Systems of PDE
Author/Authors
Selivanova, Svetlana Siberian Division of the Russian Academy of Sciences - S L Sobolev Institute of Mathematics, Russia , Selivanov, Victor Siberian Division of the Russian Academy of Sciences - A P Ershov Institute of Informatics Systems, Russia
From page
1337
To page
1364
Abstract
We study the computability properties of symmetric hyperbolic systems of PDE . . .
Keywords
hyperbolic system , PDE , computability , metric space , norm , matrix pencil , difference scheme , stability , finite , dimensional approximation
Journal title
International Journal of Universal Computer Sciences
Journal title
International Journal of Universal Computer Sciences
Record number
2574704
Link To Document